Rigidity times for a weakly mixing dynamical system which are not rigidity times for any irrational rotation

Bassam Fayad, Adam Kanigowski

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We construct an increasing sequence of natural numbers with the property that is dense in for any , and a continuous measure on the circle such that . Moreover, for every fixed , the set is infinite. This is a sufficient condition for the existence of a rigid, weakly mixing dynamical system whose rigidity time is not a rigidity time for any system with a discrete part in its spectrum.

Original languageEnglish (US)
Pages (from-to)2529-2534
Number of pages6
JournalErgodic Theory and Dynamical Systems
Volume35
Issue number8
DOIs
StatePublished - Aug 4 2015

Fingerprint

Rigidity
Dynamical systems
Dynamical system
Monotonic increasing sequence
Natural number
Circle
Sufficient Conditions

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this

@article{20dceba741054ee3bfd5912de9cc645d,
title = "Rigidity times for a weakly mixing dynamical system which are not rigidity times for any irrational rotation",
abstract = "We construct an increasing sequence of natural numbers with the property that is dense in for any , and a continuous measure on the circle such that . Moreover, for every fixed , the set is infinite. This is a sufficient condition for the existence of a rigid, weakly mixing dynamical system whose rigidity time is not a rigidity time for any system with a discrete part in its spectrum.",
author = "Bassam Fayad and Adam Kanigowski",
year = "2015",
month = "8",
day = "4",
doi = "10.1017/etds.2014.40",
language = "English (US)",
volume = "35",
pages = "2529--2534",
journal = "Ergodic Theory and Dynamical Systems",
issn = "0143-3857",
publisher = "Cambridge University Press",
number = "8",

}

Rigidity times for a weakly mixing dynamical system which are not rigidity times for any irrational rotation. / Fayad, Bassam; Kanigowski, Adam.

In: Ergodic Theory and Dynamical Systems, Vol. 35, No. 8, 04.08.2015, p. 2529-2534.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Rigidity times for a weakly mixing dynamical system which are not rigidity times for any irrational rotation

AU - Fayad, Bassam

AU - Kanigowski, Adam

PY - 2015/8/4

Y1 - 2015/8/4

N2 - We construct an increasing sequence of natural numbers with the property that is dense in for any , and a continuous measure on the circle such that . Moreover, for every fixed , the set is infinite. This is a sufficient condition for the existence of a rigid, weakly mixing dynamical system whose rigidity time is not a rigidity time for any system with a discrete part in its spectrum.

AB - We construct an increasing sequence of natural numbers with the property that is dense in for any , and a continuous measure on the circle such that . Moreover, for every fixed , the set is infinite. This is a sufficient condition for the existence of a rigid, weakly mixing dynamical system whose rigidity time is not a rigidity time for any system with a discrete part in its spectrum.

UR - http://www.scopus.com/inward/record.url?scp=84949317275&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84949317275&partnerID=8YFLogxK

U2 - 10.1017/etds.2014.40

DO - 10.1017/etds.2014.40

M3 - Article

AN - SCOPUS:84949317275

VL - 35

SP - 2529

EP - 2534

JO - Ergodic Theory and Dynamical Systems

JF - Ergodic Theory and Dynamical Systems

SN - 0143-3857

IS - 8

ER -